# SDR SWIA200414126

- Difficulty date: November 18, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 14,213 hours, 21,192 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 9954
- Condition: Stuck
- Location: Rudder
- Part time: 10,625 hours, 15,703 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DISENGAGED AP WITH BALL CENTERED DURING A DESCENT AND RUDDER WAS JAMMED.  SHORTLY AFTER SOMETHING LET LOOSE AND PROBLEM WAS CORRECTED.  REPLACED RUDDER SERVO IAW AMM 27-11-00.  OPERATIONAL CHECK GOOD.
